# SDR JJBA202002164005

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 34,128 hours, 22,477 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT AND REWORK REPAIR TO FWD PRESS BULKHEAD. REWORKED REPAIR TO FWD PRESS BULKHEAD.
